Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Nausea and urge to pass stools - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   how can i help you
User :   well i dont have money and i was tryin to figure out if what i have needs to be checked now or if t can wait
User :   but it says ill be redirected to a payment page
User :   so never mind sorry
Doctor :   please go ahead with ur medical query
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight, Waist Circumfrence
User :   ok
User :   20,Male,Sales,Single, 5' 7", 140
User :   when i have to go to the bathroom which yesterday i didnt go at all so i felt fine
User :   but 2 days ago i went around 7-8 times
Doctor :   ok
Doctor :   u had lose stools isit
User :   when i have to go i feel like im going to throw up and go to the bathroom
User :   at the same time
User :   and once im done
User :   i feel better
Doctor :   ok
Doctor :   any particular food causes u so
User :   not that i have noticed
User :   i dont feel good today and i havent ate
User :   or taken any meds
Doctor :   ok
Doctor :   is ur appetite reduced

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor